# SDR SWIA2023102705

- Difficulty date: August 5, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N953SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7813
- Aircraft time: 41,482 hours, 37,611 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR3L ATTACHING STRUCTURE TO FS280.00 BULKHEAD IS CRACKED.   (C-CHECK RO 10/29/2023)   REMOVED AND INSTALLED NEW REPLACEMENT END ANGLE P/N 600-31057-19 ON STGR 3L AT FS.280 PER CRJ200 SRM 51-42-06 & SRM 51-42-21 REF. BOMBARDIER DWG. 600-31057 REV. P, NO LEAKS NOTED. COMPLIED WITH 51-900-1003-SKY
